Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2021, Volume 14, Issue 1, Pages 117–127 (Mi jsfu897)  

Determination of a multidimensional kernel in some parabolic integro–differential equation

Durdimurod K. Durdieva, Zhavlon Z. Nuriddinovb

a Bukhara Branch of the Institute of Mathematics, Academy of Sciences of the Republic of Uzbekistan, Bukhara, Uzbekistan
b Bukhara State University, Bukhara, Uzbekistan

Abstract: A multidimensional parabolic integro-differential equation with the time-convolution integral on the right side is considered. The direct problem is represented by the Cauchy problem for this equation. The inverse problem is studied in this paper. The problem consists in finding the time and spatial dependent kernel of the equation from the solution of direct problem in a hyperplane $x_n=0$ for $t>0 $. This problem is reduced to the more convenient inverse problem with the use of the resolvent kernel. The last problem is replaced by the equivalent system of integral equations with respect to unknown functions. The unique solvability of the direct and inverse problems is proved with use of the principle of contraction mapping.

Keywords: integro-differential equation, inverse problem, Hölder space, kernel, resolvent.

DOI: https://doi.org/10.17516/1997-1397-2021-14-1-117-127

Full text: PDF file (130 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 10.08.2020
Received in revised form: 29.09.2020
Accepted: 20.10.2020
Language:

Citation: Durdimurod K. Durdiev, Zhavlon Z. Nuriddinov, “Determination of a multidimensional kernel in some parabolic integro–differential equation”, J. Sib. Fed. Univ. Math. Phys., 14:1 (2021), 117–127

Citation in format AMSBIB
\Bibitem{DurNur21}
\by Durdimurod~K.~Durdiev, Zhavlon~Z.~Nuriddinov
\paper Determination of a multidimensional kernel in some parabolic integro--differential equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2021
\vol 14
\issue 1
\pages 117--127
\mathnet{http://mi.mathnet.ru/jsfu897}
\crossref{https://doi.org/10.17516/1997-1397-2021-14-1-117-127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000615268200013}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu897
  • http://mi.mathnet.ru/eng/jsfu/v14/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:50
    Full text:30
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021